# SDR CALA2010062300298

- Difficulty date: June 22, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N14653
- Make and model: Boeing 737524
- Aircraft serial: 28914
- Aircraft time: 32,522 hours, 17,365 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C338151
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - L-1 DOOR LOWER HINGE CUTOUT BOTTOM HOLE HAS CRACK INDICATION VERIFIED BY HFEC.  TRIMMED OUT SKIN, INSTALLED A REPAIR DOUBLER REF ECRA5330-04033 & INITIATED A DIP (53-DIP CONTROL #05684) BEFORE THE ACCUMULATION OF 72,365 TOTAL FLIGHT CYCLES, PERFORM AN INSPECTION PER PART 2 OF ECRA5330-04033.  PLANNING CONTACT ENGINEERING AFTER 66,000 TOTAL FLIGHT CYCLES BUT BEFORE 67,000 FOR INSPECTION DETAILS.  QC BEFORE THE ACCUMULATION OF 72,365 TOTAL A/C FLIGHT CYCLES, PERFORM INSPECTION PER PART 2 OF ECRA5330-04033.  PLANNING CONTACT ENGINEERING AFTER ACCUMULATION OF 66,000 TOTAL FLIGHT CYCLES BUT BEFORE 67,000TOTAL FLIGHT CYCLES FOR INSPECTION DETAILS DIP#5684.
